Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 20 found articles
 
 
  Robust adaptive control for uncertain systems with discrete and distributed delays
 
 
Title: Robust adaptive control for uncertain systems with discrete and distributed delays
Author: ZHU, Qing
Fei, Shumin
Li, Tao
Zhang, Tianping
Appeared in: Journal of control theory and applications
Paging: Volume 6 (2008) nr. 3 pages 287-292
Year: 2008
Contents:
Publisher: Editorial Board of Control Theory and Applications, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands